Access count of this item: 562

Files in This Item:
File Description SizeFormat 
0925-7.pdf493.52 kBAdobe PDFView/Open
Title: 楕円曲線 : 保型形式の岩澤理論(代数的整数論と数論的幾何学)
Authors: 加藤, 和也  KAKEN_name
Author's alias: Kato, Kazuya
Issue Date: Oct-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 925
Start page: 66
End page: 76
URI: http://hdl.handle.net/2433/59808
Appears in Collections:0925 代数的整数論と数論的幾何学

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.